# SDR UPS00831270

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASTER FIRE WARNING RESET SWITCH FAILED AFTER TEST OF SECOND ENGINE.  REPLACED MASTER FIRE WARNING SWITCH.
